# SDR YV3R2020070700292

- Difficulty date: June 22, 2020
- Submitted: July 7, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GSY
- Make and model: Robsin R44
- Aircraft serial: 2230
- Aircraft time: 886 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 2698
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ROTOR NEEDLE IS INDICATING 90% (LOW) AT 100%.
